# SDR FDEA2020050420889

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 87,778 hours, 18,157 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4673
- Condition: Failed
- Location: Lt Mlg
- Part time: 15,950 hours, 5,156 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 2 "TIRE FAILURE" ON #5 TIRE ON SHORT FINAL.   R & R # 5 MLG TIRE ASSY.  INSPECTED AREA OF LT MLG,  CHECK GOOD.   REF MM 32-41-01-4.
